×

Found 151 Documents (Results 1–100)

100
MathJax

Convergence of eigenfunctions of a Steklov-type problem in a half-strip with a small hole. (English. Russian original) Zbl 07123831

J. Math. Sci., New York 241, No. 5, 549-555 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 141, 42-47 (2017).
MSC:  47A10 58J37
PDF BibTeX XML Cite
Full Text: DOI

The problem of Steklov type in a half-cylinder with a small cavity. (Russian. English summary) Zbl 1463.35198

Ufim. Mat. Zh. 8, No. 4, 63-89 (2016); translation in Ufa Math. J. 8, No. 4, 62-87 (2016).
PDF BibTeX XML Cite
Full Text: DOI MNR

A multilevel correction type of adaptive finite element method for Steklov eigenvalue problems. (English) Zbl 1313.65298

Brandts, J. (ed.) et al., Proceedings of the international conference ‘Applications of mathematics’, Prague, Czech Republic, May 2–5, 2012. In honor of the 60th birthday of Michal Křížek. Prague: Academy of Sciences of the Czech Republic, Institute of Mathematics (ISBN 978-80-85823-60-8/pbk). 134-143 (2012).
MSC:  65N25 65N30 35P15
PDF BibTeX XML Cite
Full Text: arXiv Link

On the Hersch-Payne-Schiffer inequalities for Steklov eigenvalues. (English. Russian original) Zbl 1217.35125

Funct. Anal. Appl. 44, No. 2, 106-117 (2010); translation from Funkts. Anal. Prilozh. 44, No. 2, 33-47 (2010).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software